MAUDE Adverse Event Report: STRYKER GMBH SCREWDRIVER BIT AXSOS T15, AO FITTING 4.0MM LOCKING SET; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH SCREWDRIVER BIT AXSOS T15, AO FITTING 4.0MM LOCKING SET; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 702753
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: the customer reported that : "during an ablation of the screw, the head of the screwdriver ref 702753 broke (axos).Use of our material, removal of the screw, without success.Implantation of the plate in 2019 in gap (other establishment) : tibial plate (right) not removed: general anesthesia wasted 2 screws are completely locked in the plate (upper screws) a second anesthesia will be required".The osteosynthesis material was left on the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D9 - corrected to indicate device was not available for return the reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.The instructions for use instructs user that: ¿do not hit instruments unless they are specifically intended for impaction.Always treat the instrument carefully to avoid surface damage or alterations to the geometry.The design of the instrument must not be modified in any way.The stryker "instructions for cleaning, sterilization, inspection and maintenance" help to determine whether an instrument is in good condition or must be replaced due to excessive wear or obvious defects.¿ more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.H3 other text : device was discarded.

Brand Name
SCREWDRIVER BIT AXSOS T15, AO FITTING 4.0MM LOCKING SET
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11548343
Report Number0008031020-2021-00100
Device Sequence Number14410546
Product Code LXH
UDI-Device Identifier07613327005028
UDI-Public07613327005028
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number702753
Device Catalogue Number702753
Device Lot NumberJ03730
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight59